# SDR AALA202407039640

- Difficulty date: June 28, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 35,199 hours, 15,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410140
- Condition: Cracked
- Location: Bs 312-328 Lbl46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR INTERCOSTAL BETWEEN STA 328 AND STA 312, LBL 46. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
